Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Does the contraceptive pill cause nervousness?

Posted by Christine on January 4, 1999, at 17:57:28

>I was wondering if anyone might be able to answer some of my questions. I
>was prescribed Levlen (The Pill) for breakthrough bleeding. I stopped
>taking it around 2 weeks ago because I started experiencing what I think
>might be an adverse reaction. Some of the things I am experiencing is
>nervousness and panic attacks, also high bloodpressure, and headaches. I
>also feel nausea and light headed. I'm finding it hard to do my usual
>daily things, and I feel very uncomfortable. If it is Levlen that has
>caused these problems, would you know how long it would take to leave my
>system or for my hormonal level to even out? I would really appreciate
>any answers.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christine thread:2046